MAUDE Adverse Event Report: STAAR SURGICAL COMPANY COLLAMER ULTRAVIOLET-ABSORBING POSTERIOR CHAMBER THREE PIECE FOLDABLE IOL; INTRAOCULAR LENS

STAAR SURGICAL COMPANY COLLAMER ULTRAVIOLET-ABSORBING POSTERIOR CHAMBER THREE PIECE FOLDABLE IOL; INTRAOCULAR LENS
Model Number CQ2015A
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/14/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device evaluation: product evaluation found that the lens was returned in liquid in a lens case/vial.Visual inspection found the haptic torn, the haptic detached from the lens, and an optic piece missing.(b)(4).Work order search: no similar complaints types events were reported for units within the same lot.(b)(4).
 
Event or Problem Description
The reporter indicated that the surgeon implanted cq2015a, +19.0 diopter, in the patient's eye on (b)(6) 2017.The lens was explanted due to the haptic being tore.There was no patient injury.Attempts at obtaining addition information have been unsuccessful.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
Claim# (b)(4).

Brand Name
COLLAMER ULTRAVIOLET-ABSORBING POSTERIOR CHAMBER THREE PIECE FOLDABLE IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key7183429
Report Number2023826-2018-00041
Device Sequence Number143155
Product Code HQL
UDI-Device Identifier00841542101967
UDI-Public00841542101967
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date04/30/2019
Device Model NumberCQ2015A
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/04/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/15/2017
Supplement Date Received by Manufacturer02/16/2018
03/14/2018
Initial Report FDA Received Date01/11/2018
Supplement Report FDA Received Date02/16/2018
03/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;